# SDR UIEA2020041300747

- Difficulty date: April 12, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 106,993 hours, 21,091 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3987865
- Part serial: 7512
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT TRIM VALVE INOP( TRANSFERRED TO DMI #126981 IAW MEL 21-61-04-02 , CAT 'C'.   LP  822015:   BIT ZONE TEMP CONTROLLER AND RECEIVED AFT ZONE TRIM VALVE FAULT. CHECKED CONTINUITY FROM D7702 C13 AND C15 TO DXO PIN 1&2. CONTINUITY CHECK GOOD. PER FIM 21-61 FT 912 , REMOVED AND REPLACED TRIM AIR MODULATING VALVE IAW AMM 21-61-07. OPS CHECK GOOD. DMI 126981 CLOSED.  )
